About this blog

accutane, yasmin, spiro

Entries in this blog

ravennightsky

no more spiro

I took myself off the spiro....

acne break out on chin, jawline and neck

think I need to up my dose of accutane.....so i take two 10mg pills a day

will talk to my doctor about uping the dose...

looked at the before and after pics for accutane users and I am seriously excited for my results.....

ravennightsky

Week Two

Hello everyone,

Anyways I am 25 years old and have suffered from fairly severe acne. Not cystic but I suffer mostly from scarring and red spots and always wear cover up. I would say I have moderate flare ups of zits and pimples.

So I have gone to see my dermatologist. And here is what she prescribed for me. I am on 10mg a day of accutane. I requested a lower dose though initially she wanted to put me on 40 mgs a day.

My dermatologist also prescribed me the hormonal birth control yasmin. The 28 day pack.

Also I am on on 100mg a day of spironolactone I believe she prescribed me this because I mentioned that I have hair growth on my chin....

As well she prescribed me a day cream and a night cream. I cant remember what the day cream is called at the moment but I havent started using it yet because I couldnt afford everything all at once, so I am waiting to pick it up still.

The night cream is a brand called differin I believe.

And she prescribed me a benzoyl peroxide wash.

So this is my treatment and I am told I will have to be on this for a year.

I just joined this site, and thought it might be helpful to keep a log, for my own benefit as well as others...

So its week two into my oral treatments. I havent been using the creams yet as I explained I still have to pick them up, but I have been using the wash.

The first few days were scary. I use that word because thats how I felt: scared. I took all three pills at night about an hour or two before I went to bed. I started to panic after reading the booklet that came with my yasmin. and I was looking online for more information on the spironolactone. These drugs warn against low blood pressure, blood clots and headaches and what not. I began to feel like I was feeling all these symptoms. I wasnt even sure if I was going to keep on taking these pills... but the next night I decided to take them again. I managed to convince myself that these are just normal symptoms and my body still has to adjust. At this point I am no longer scared and besides a light headache and sum body aches and numbness at times in my hands and feet, I think I will be fine....as long as I keep in touch with my doctor and take regular piss tests.....

No results as of yet....I mean nothing to be excited about....... the patch of zits along my jawline that i had to begin with and one big huge one on my cheek have sumwhat subsided... and I'm happy for that.... I was worried about an initial break out and maybe that explains the 3 or 4 new zits on my chin that I had when I woke up this morning....

But now I am thinking that 10 mgs of accutane isnt enough for me.. so the other day I started taking the pill twice a day...for a total of 20 mgs a day....my skin hasnt been dry, my lips have been slightly dry, but I think I can handle a 20 mg dose per day.....I still have to tell my doctor but I think she would agree...

anyways we will see, it has only been two weeks.... I mean hell whats another year if Ive suffered from acne since I was 13..........

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums